# SDR CALA2024050801406

- Difficulty date: April 23, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 62,560 hours, 26,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880040
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO FLIGHT DECK R3 WINDOW FRAME CORROSION/FRAME REPLACEMENT, MAJOR REPAIR COMPLETED.
